Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Pcos, having irregular periods. Taken regestrone. Having heavy periods. Taken transmexic injection and metformin. How to stop bleeding?

Hi Iam 35 years .I have pcos .My last period was on March 4th 2012 last month I got my periods on May 2nd.It continued till 17th .i took pause mf thrice a day for 3 didnt stop.Then took regestrone 5mg twice daily for 10days from 20th May. Now on June 1st i ve withdrawl bleeding which is very heavy.The second day it soaked 12 pads. I went o doctor and and took transmexic injection for 2 days.It reduces for somtime and again comes . last june i got my scan done,no fibriodsmno endometersis iam on metformin 1000 mg iam worried and confused as how to stop the bleeding iam very tired also.
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Roopa,
Thanks for writing in.
I understand your situation.
There are several lines of treatment for your condition. We can look at a combination of oral contraceptives or a levonorgestrel intrauterine system like Mirena. Also, we can combine tranexamic acid with oral non steroidal anti-inflammatory drugs.
If this treatment does not work, we can look at endometrial ablation if you have completed your family.
These options need to be discussed with a gynaeocologist. I would also recommend that you start iron and folic acid supplements after consulting your physician.
Hope this helps
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor